Revista Matemática Iberoamericana
Full-Text PDF (367 KB) | Metadata | Table of Contents | RMI summary
Published online: 2018-12-06
Isoperimetric inequalities and monotonicity formulas for submanifolds in warped products manifoldsHilário Alencar and Gregório Silva Neto (1) Universidade Federal de Alagoas, Maceió, Brazil
(2) Universidade Federal de Alagoas, Maceió, Brazil
In this paper we first prove some linear isoperimetric inequalities for submanifolds in the de Sitter–Schwarzschild and Reissner–Nordstrom manifolds. Moreover, the equality is attained. Next, we prove some monotonicity formulas for submanifolds with bounded mean curvature vector in warped product manifolds and, as consequences, we give lower bound estimates for the volume of these submanifolds in terms of the warping function. We conclude the paper with an isoperimetric inequality for minimal surfaces.
Keywords: Warped product, isoperimetric inequality, monotonicity formula
Alencar Hilário, Silva Neto Gregório: Isoperimetric inequalities and monotonicity formulas for submanifolds in warped products manifolds. Rev. Mat. Iberoam. 34 (2018), 1821-1852. doi: 10.4171/rmi/1045